# SDR UALA2011032801483

- Difficulty date: March 27, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 56,243 hours, 21,862 cycles
- Engine: Iae V2527A5
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Ram Air Turb
- Part number: 933260
- Part serial: 28
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RAT FAILS TEST.  GREEN LIGHT WON'T COME ON AND STAY ON.  FIRST TEST FAILED.  REPLACED HYD PUMP ASSY RAT HYD PUMP ASSY OP CHECKS GOOD, NO LEAKS.
